Journal of Spectral Theory


Previous issue  | Next issue  | Most recent Issue | All Issues | JST summary
Volume 4, Issue 2, 2014
Metadata
 

Rayleigh estimates for differential operators on graphs
Pavel Kurasov and Sergey Naboko
pp. 211–219
Abstract | Full-Text PDF (107 KB) | Metadata

Minimal partitions for anisotropic tori
Bernard Helffer and Thomas Hoffmann-Ostenhof
pp. 221–233
Abstract | Full-Text PDF (382 KB) | Metadata

The Brownian traveller on manifolds
Martin Kolb and David Krejčiřík
pp. 235–281
Abstract | Full-Text PDF (504 KB) | Metadata

On the distribution of perturbations of propagated Schrödinger eigenfunctions
Yaiza Canzani, Dmitry Jakobson and John Toth
pp. 283–307
Abstract | Full-Text PDF (358 KB) | Metadata

Sharp spectral bounds on starlike domains
Richard S. Laugesen and Bartłomiej A. Siudeja
pp. 309–347
Abstract | Full-Text PDF (384 KB) | Metadata

Spectral instability for even non-selfadjoint anharmonic oscillators
Raphaël Henry
pp. 349–364
Abstract | Full-Text PDF (168 KB) | Metadata

The Tamarkin equiconvergence theorem and a first-order trace formula for regular differential operators revisited
Alexander I. Nazarov, Dmitry M. Stolyarov and Pavel B. Zatitskiy
pp. 365–389
Abstract | Full-Text PDF (224 KB) | Metadata

Ground state energy of trimmed discrete Schrödinger operators and localization for trimmed Anderson models
Alexander Elgart and Abel Klein
pp. 391–413
Abstract | Full-Text PDF (227 KB) | Metadata

Krein's trace theorem revisited
Denis Potapov, Fedor Sukochev and Dmitriy Zanin
pp. 415–430
Abstract | Full-Text PDF (169 KB) | Metadata